# SDR SWIA201439020

- Difficulty date: August 10, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 31,931 hours, 26,392 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Condition: Unknown
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO THE FIELD WITH A LT WINDOW HEAT CAUTION.  SWAPPED WINDOW LEADS 3 TO 4 AND 5 TO 6.
